Further Results on Maximal Domination in Graphs

AUTHOR AND
AFFILIATION

Vidya And B. Chaluvaraju

Department of Mathematics, Bangalore University, Jnanabharathi
Campus Bangalore-560056 (India)

*Corresponding Author Email: bchaluvaraju@gmail.com/ vidyaraghut@gmail.com

KEYWORDS:

Graph Product; Maximal Dominating Set; Maximal Domination Number.

Issue Date:

August-2022

Pages:

61-69

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.34 – No.5

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/340501

ABSTRACT:

In11, Kulli and Janakiram initiate the concept of maximal domination in graphs. In this paper, we obtained some bounds and characterizations. Also, we estimate the value of the maximal domination number of some graph products such as join of graphs, corona product, cartesian product and strong product.

Copy the following to cite this Article:

Vidya And B. Chaluvaraju; “Further Results on Maximal Domination in Graphs”, Journal of Ultra Scientist of Physical Sciences, Volume 34, Issue 5, Page Number 61-69, March 2022


Copy the following to cite this URL:

Vidya And B. Chaluvaraju; “Further Results on Maximal Domination in Graphs”, Journal of Ultra Scientist of Physical Sciences, Volume 34, Issue 5, Page Number 61-69, March 2022 Available from: https://bit.ly/3eOET3Y